# SDR SWAA022762

- Difficulty date: November 22, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 59,607 hours, 63,890 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Part serial: P655
- Condition: Faulty
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIR TURNBACK, CAPTAINS ALTIMETER FAILED, ALTITUDE ALERT FAILED AND MACH TRIM FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED AIR DATA COMPUTER PER MM.
